and my side effects are terrible still... hot flashes, can't sleep, depression, the worse problem & scariest is the muscle/joint pain that won't go away and has worsened since my second & last shot. I was active and never any joint pain before the shot... this has caused me to fall into a deeper depression. I wish I never took the injection and knew more before i did it. I have talked to my doctor many times concerning this and she is puzzled by this and unaware of other side effects except hot flashes. I feel lost and don't know who to turn too concerning these serious side effects. Please, give me hope that I will feel good again and what can I do to relieve this pain. I am only 46 and feel 106 since this shot and is ruining my life.
I know you are looking for a direct answer, but after reading your story, I just had to reply. What I CAN help you with is letting you know you came to the right place for support. Although I am not familiar with Lupron (I will look it up soon) I am very familiar with chronic pain and depression. As far as joint pain and depression, have you tried soaking in a warm bubble bath, with a cool wash cloth over your face, soothing music, candles? It may sound stupid but it does help some people. Also request to see a specialist. If your doctor is puzzled, she should refer you to someone who could help you. I know that chronic pain leads to depression. I am there too. The only reason I function (fairly normal) is because my surgeon has me on good pain control medication. Don't give up, get up and get that help you need.
Be proactive in your healing, investigate, go to a specialist armed with info and your medical records. Take pictures of the things and people you love. Frame them and surround yourself with all the good in your life. Take comfort in knowing you have a place to go where people truly care and support people just like us. Just when you think you have it so bad, a story comes along and makes you think, "Wow, I thought I had problems, that person really has it bad!" Hang in there. Someone that has similar conditions as you, will come across this question and have some answers that will help you. All I can offer is a word of encouragement. It's too late to look back and feel bad about getting that injection. Please look forward to getting the help you need. It will come. Cheer up! You have found a good place for that support you desperately need!
Wishing you a pain free day very soon!
I feel your pain and yes the joint pain is a side effect of lupron i had to be on lupron for endometriosis and after my last dose it took a month before i started feeling normal again so it might be the same for you,it is really hard to deal with the depression and all the bad thoughts that run through your mind but i promise the side effects will go away and you will feel better it might take a month or so but there is hope so dont give up it will be better soon,hope this helps
Givehope~ I am hoping this will reach you , I am now 21 I was on the shot at 20 for Endo, At 17 I was told I had Endo from two different doctors the 2nd doctor did to surgeries called a Laparoscopy, I had both Surgeries with in 6 months. After about 9 months I started seeing a new doctor. Who started me on the Lupron Depot 3.75mg Shot monthly . I started in Feb of 2012 I only ended up getting 4 shots I went for my 5th shot and the doctor refused to give it to me. Saying I was faking the whole thing. Which in turn upset me deeply. I have been suffering since I was 15 from the Endo the horrible pain. My last shot was in June 2012. I have since then returned with pains and still have some hot flashes but not as many and not as bad but on and off. I still can't sleep really good and some times not at all. I know how you feel about being lost and not knowing who to turn too. I also feel the same way.
I come to find out that the doctor I was seeing had not read any of the booklet that came with the shot. I have the serious bone pain ,legs arms etc. As I write this , I am having really bad pain in my left ovary and lower back pain. Me and My fiance trusted this doctor by his word and have been disappointed in his actions . My whole life was pretty much with in his hands and for my future of being able to have another child. I have now been off the shot since July and here it is Sept. 3 months later I have still yet to become pregnant but as I have read it take about 4 weeks before the shot is all the way out of your system, and 8 weeks to a year before you can become pregnant. I am not sure how true this can be but I have also read on some pages and different sites that some side effects can last a life time, now again I am not sure and I really hope not. I would like to know myself because I do not want to have to go though this for the rest of my life. I hope you are able to read this and I hope that it helps. ~ Giving hope from Chattanooga !
I have just read about your Lupron shot experiences. Like yourself, I' am having the exact same problems. Not as much depression as you are experiencing. However, I should have gotten more information from my doctor. As like your physician I was only told of the hot flashes. Basically not much more. I'm 69 yrs. old and have never been in such pain. I have had 2 heart surgeries and a suborachnoid hemorrhage in the past. My biggest problem is I cannot sleep. When I lie down the pain gets very intense. My doctor has given me pain medication which does not help. I also have had two injections. The last Oct.2014. The effects are still a very intense. I wish you well with your problems. Hopefully they will go away.
I have had similar problems with Lupron to those posted here. The muscle upper leg thigh pain is so severe I can't do anything. Very difficult to walk. I have also never felt more holistically sick. Every day the same for the last three months. This stuff is poison. Don't take it.
I took lupron prior to partial hysterectomy 20 years ago. I had many of the symptoms you describe, i felt like i was going crazy. No memory, aphasia, mood swings like a roller coaster. Took almost 3 years to feel like myself again. Be patient with yourself. Ask loved ones to do same. Know it will end soon. Each body adapts differently, bur it will end and you will be back in your own skin. If you need to take something..antidepressant..do it.I wish i had. I had this a long time ago. The drs had different attitudes about these effects of taking hormones. One dr just said "forgive yourself for being human. Slow down your life". At the time, it was helpful, but i still had all of those awful symptoms. Find a dr that will give you relief in AT LEAST SOME SYMPTOMS. One day at a time. Good luck. Its going to be ok.
I am wonder the same thing. Being that this post was so long ago I was hoping maybe you could answer that question for me. I am 32, mother to 1 beautiful boy. I have multiple grand fibroids, endometriosis, and sever adenomyosis. I have been on Luperon (the 3 month shot) for the past 9 months. Before this I was very depressed and had horrific pain. When I got pregnant, I could barley move due to the pain, and after it was even worse. So I started Luperon and while my pain has been controlled after 3 months of treatment... the side effects were taking a toll on me. I'm 32 and had hotflashes, I couldn't even stand myself with my mood swings, crying, forgetful, weight gain.. this was more because my joints hurt and I could not be very active. I mean I'm 32 and am in pain going up the stairs... seriously?! Oh and of course... insomnia and so much hair loss. BUT the silver lining, no pain.
Insurance stop covering my shots and I just couldn't handle this anymore so I decided to go off luperon... now I'm 2 weeks past when my shot would've been, but I still have the side effects... except now the pain is coming back, just not as severe. ... anyone know when this will just all go away? When will I stop feeling like I'm 15 years older then I really am?
I’m a breast cancer survivor and my doctor put me on the shot to take the place of the pill since I cant take that ( I have endo too). I took all 6 shots and by the 6 th shot I had all those symptoms that you say you had but the worst is the 30 pound weight gain and I’m a personal trainer and never weighed more than 150. Now I’m 178, dieting like crazy and some days don’t eat and not lost 1 pound!! Night sweats are horrific as well as hot flashes. I’m going to an alternative medicine clinic next week. Screw this!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2010 • 1 answer
Posted 10 Mar 2011 • 3 answers
Posted 8 Jun 2011 • 3 answers
Posted 21 Dec 2013 • 1 answer
Posted 8 Feb 2015 • 1 answer